MAUDE Adverse Event Report: ARTHREX, INC. TENO SCRW,BIO-COMP; BONE FIXATION SCREW/PLATE

ARTHREX, INC. TENO SCRW,BIO-COMP; BONE FIXATION SCREW/PLATE
Model Number TENO SCRW,BIO-COMP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 09-feb-2026, an arthrex subsidiary employee reported via email that an ar-1547bc biocomposite-tenodesis screw 4.75 x 15 mm broke upon insertion and began to back out.No additional anesthesia was administered.The procedure was completed using two ar-4020c-07 biocomposite fastthread fastthread biocomposite interference screw 7 x 20 mm (batches 15468502 and 15426402).The issue occurred during an acl reconstruction on (b)(6) 2026.No patient harm was reported.Additional information was received on 16-feb-2026: there was no case delay.A photo was provided showing the detached screw fragments; however, it has not been confirmed whether all fragments were retrieved from the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
TENO SCRW,BIO-COMP
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24429742
Report Number1220246-2026-00887
Device Sequence Number21393334
Product Code HWC
UDI-Device Identifier00888867018778
UDI-Public(01)00888867018778(11)220408(17)260331(10)14948705
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberTENO SCRW,BIO-COMP
Device Catalogue NumberAR-1547BC
Device Lot Number14948705
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown